MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, neotract was made aware of an adverse event from the clear study.On 17 may 2022, a patient underwent a successful prostatic urethral lift (pul) procedure and was catheterized without a void trial.It was reported that the patient had two unsuccessful void trials and presented to urgent care on (b)(6) 2022, where he was diagnosed with a uti and prescribed an oral antibiotic.On (b)(6) 2022 he presented to the er and was admitted and prescribed iv and oral antibiotics.His catheter was removed and he was discharged from the hospital on (b)(6) 2022 with oral antibiotics.
 
Additional Manufacturer Narrative
On 24 oct 2023, additional information was received indicating that the clinical trial patient underwent removal of 3 implants and had a greenlight laser procedure on (b)(6) 2022 as his bph symptoms had not improved.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key14795013
Report Number3015181082-2022-00011
Device Sequence Number20066786
Product Code PEW
UDI-Device Identifier10814932020275
UDI-Public10814932020275
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN918876
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale